# SDR DALA2019030501439

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CUSP WEB MEMBRANE FROM STA Y=889 TO Y=908 LT SIDE BTW X=44 AND X=54. NRC 00191: CUSP WEB MEMBRANE FROM STA Y=889 TO Y=908 LT SIDE BTW X=44 AND X=54 WAS REPLACED PER ETI-17-19-032 REV. 1 AND ER/A 575994-14 REV. ORIGINAL. ASSOCIATED ER/A 00-575994 ADDED FOR AC 9511. (LP #0969915)
